# SDR REXA2025020500136

- Difficulty date: November 24, 2024
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 46,115 hours, 35,501 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH67039189
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE POINT DOOR HINGES AND HINGE FITTINGS HAVE CORROSION AFT LAV SERVICE POINT DOOR HINGES AND HINGE FITTINGS WERE REPLACED PER CRJ-700 AMM 52-45-01 (CONFIG A01), SRM 51-41-02-001-001-A01 AND AMM 20-21-00-910-801-A01
